Alert archive / North Carolina / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 37, NWS Newport/Morehead City, NC

August 1, 20215 counties in North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Aug 1, 2021, 3:15 PM EDT for 5 counties in North Carolina. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2021, 3:15 PM EDT (19:15 UTC)
Expired
Aug 1, 2021, 4:00 PM EDT
In force
45 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Beaufort County, NC, Craven County, NC, Hyde County, NC, Jones County, NC, Pamlico County, NC

The radar

The Morehead City radar (KMHX), 49 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 12:37 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 7.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2021-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2021-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
756 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

544 
WUUS52 KMHX 011915
SVRMHX
NCC013-049-095-103-137-012000-
/O.NEW.KMHX.SV.W.0037.210801T1915Z-210801T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Newport/Morehead City NC
315 PM EDT Sun Aug 1 2021

The National Weather Service in Newport has issued a

* Severe Thunderstorm Warning for...
  Central Jones County in eastern North Carolina...
  Central Craven County in eastern North Carolina...
  West central Hyde County in eastern North Carolina...
  Southern Beaufort County in eastern North Carolina...
  Pamlico County in eastern North Carolina...

* Until 400 PM EDT.

* At 314 PM EDT, severe thunderstorms were located along a line
  extending from near Ransomville to near Phillips Crossroads, moving
  east at 40 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  New Bern, James City, Trent Woods, River Bend, Phillips Crossroads,
  Swindell Fork, Sladesville, Ransomville, Gull Rock, Blounts Creek,
  Pamlico Beach, Vanceboro, Askins, Lowland, Cayton, Florence,
  Tuscarora, Jasper, Rhems and Bonnerton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3505 7763 3551 7682 3541 7605 3497 7697
TIME...MOT...LOC 1914Z 272DEG 33KT 3543 7667 3506 7736 

HAIL...0.88IN
WIND...60MPH
 
$$

Simms
1 follow-up statement
879 
WWUS52 KMHX 011939
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
339 PM EDT Sun Aug 1 2021

NCC013-049-095-103-137-012000-
/O.CON.KMHX.SV.W.0037.000000T0000Z-210801T2000Z/
Jones NC-Craven NC-Hyde NC-Beaufort NC-Pamlico NC-
339 PM EDT Sun Aug 1 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHEASTERN JONES...CENTRAL CRAVEN...WEST CENTRAL HYDE...
SOUTHEASTERN BEAUFORT AND PAMLICO COUNTIES...

At 338 PM EDT, severe thunderstorms were located along a line
extending from near Rose Bay to Trent Woods, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
New Bern, James City, Trent Woods, River Bend, Sladesville,
Ransomville, Swindell Fork, Gull Rock, Pamlico Beach, Askins, Cayton,
Lowland, Florence, Tuscarora, Rhems, Edward, Grantsboro, Royal,
Bonnerton and Riverdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3497 7697 3503 7747 3550 7673 3541 7605
TIME...MOT...LOC 1938Z 272DEG 33KT 3542 7641 3505 7710 

HAIL...0.75IN
WIND...60MPH
 
$$

Simms

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:03 PM EDT, 12 minutes earlier.

Area forecast discussion, Aug 1, 3:03 PM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
303 PM EDT Sun Aug 1 2021

.SYNOPSIS...
An area of low pressure will move northeast pushing a weak
front into the region tonight. This boundary will more or less
remain stalled over the area through the rest of the week as
several waves of low pressure develop along it.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 255 PM Sunday...Deep convection developing as expected
ahead of weak front and sharpening upr trf. Temps warmed into
the upr 80s/lower 90s ahead of the front producing strong
instab. Decent W flow aloft is providing enough shear to
produce some severe storms with a Severe Thunderstorm Watch
thru 8 pm for the area. Main threat will be damaging winds but
isold large hail and even a tornado cant be ruled out. Appears
the storms will form a broken band and push SE thru the region
thru early evening...cont very high pops with this activity.
Once main band crosses precip shld generally end with just small
chc imd cst late. Bit cooler tonight behind organized outflow
with lows upr 60s/around 70 NW to low/mid 70 srn beaches.

&&

.SHORT TERM /MONDAY/...
As of 255 PM Sunday...Quasi-stationary front will be off the
coast Monday, with light N to NE low level flow prevailing
across the area. CAA remains weak, so modest low level moisture
remains in place on the north side of the front, but upper
subsidence will limit storm chances. Scattered showers expected
and poss a cpl storms along the sea breeze early afternoon,
with limited inland activity during the day.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
As of 330 AM Sun...Deep moisture arrives Monday night, bringing
a very active period and heavy rainfall threat that will last
at least through late in the week.

Monday night, upper troughing digging across the Ohio Valley
and southern Appalachians prompts deep layer moisture advection
locally, signaling the beginning of a very wet several days.
Scattered to widespread showers develop overnight, with a few
thunderstorms possible, though instability is limited. PWAT
values of 2+ inches arrive late Monday night, but the flooding
threat will remain limited through the night.

Tuesday through Thursday...A very wet three days are on tap for the
middle of the week. The unseasonably strong trough over the southern
Appalachians remains in place (potentially cutting a low off at
its base), ensuring that a deep tropical moisture belt remains
over the area. PWAT values of 2-2.5 inches prevail through the
period. At the surface, the boundary will generally remain along
the coast, with several weak waves riding along it about every
18 to 24 hours, leading to periods of increased rainfall
coverage and intensity. The heaviest rainfall is currently
expected to fall along and east of the boundary, with 3 day QPF
in the neighborhood of 6-8 inches along and south of US Hwy 17,
with several inches still expected further inland. Given that
much of the area has received around-to-well-above normal
precip over the past couple of weeks, there will be a
significant flash flooding threat that will require close
monitoring midweek. Persistent cloud cover and rainfall will
moderate temps through the period, and instability will
accordingly be limited, with any severe threat currently seeming
secondary to the heavy rainfall threat.

Friday and Saturday...A bit less confidence in the forecast toward
the end of the week, but the strong upper troughing and potential
cutoff low to our west looks to persist, with the surface low still
in the area spelling continued unsettled weather through the end of
the forecast period. Looking beyond the forecast period...the
wet period could continue into early next week.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
SHORT TERM /Through Mon/...
As of 255 PM Sunday...Numerous shra and tsra will cross next
several hours producing threat of strong winds gusts and period
of sub VFR. This activity shld be mainly S of taf sites by 0Z
with mainly VFR expected overnight. Given wet ground some fog
and stratus poss late but confidence not high so limited to MVFR
for now. Mainly VFR Mon with poss small chc of a shra/storm ern
sites in aftn.

LONG TERM /Monday night through Thursday/...
As of 330 AM Sun...Beginning Monday night, an extended period
of very active weather begins, with ample low level moisture and
periods of heavy rainfall bringing the expectation of prolonged
visibility and ceiling restrictions at all terminals, with the
greatest confidence closer to the coast (EWN and OAJ).

&&

.MARINE...
SHORT TERM /through Mon/...
As of 255 PM Sunday...Gusty SW winds cont central and srn tier
ahead of weak sfc low and front to the NW. Deep convective
outflow has led to more variable winds nrn tier. The gusty SW
winds will shift grad offshore thru the evening as the front
aided by strong convection grad pushes S into and thru the area.
Cont SCA Pamlico Sound and central/srn wtrs that will grad end
later this evening and overnight as winds shift W to NW and
diminish to 10 to 15 kt. On Mon with weak front to the S expect
NW to N winds to grad become more NE at 5 to 15 kts. Seas peak
4 to 7 feet thru evening highest outer central and srn wtrs then
grad subside to 2 to 4 ft Mon.

LONG TERM /Monday night through Thursday/...
As of 330 AM Sun...A quasi-stationary front will remain over or
near the coastal waters through the long term period. Moderate
NE winds are generally expected to prevail for the inshore
waters and any coastal waters north/west of the front, but
moderate to at times breezy SW winds can be expected south of
the front, which generally includes the coastal waters near and
south of Cape Hatteras beyond about 5 NM offshore. SCAs are most
likely for these southern coastal waters beginning mid-week,
but timing remains uncertain at this point. Seas will vary in
accordance with winds, but 3-5 ft seas generally prevail, with 6
ft seas possible in mainly SW windswell if the front meanders
onshore or the gradient tightens as a wave is moving along the
coast midweek.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ195-
     196-199-204-205.
MARINE...Small Craft Advisory until 7 PM EDT this evening for AMZ135.
     Small Craft Advisory until 3 AM EDT Monday for AMZ154-156-158.
     Small Craft Advisory until 11 PM EDT this evening for AMZ152.

&&

SYNOPSIS...MHX
NEAR TERM...RF
SHORT TERM...RF
LONG TERM...CB
AVIATION...RF/CB
MARINE...RF/CB
Hazardous weather outlook, Aug 1, 12:42 PM EDT, 2 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
1242 PM EDT Sun Aug 1 2021

NCZ029-044>047-079>081-090>092-094-193-194-198-203-021645-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-Inland Onslow-Northern Outer Banks-
1242 PM EDT Sun Aug 1 2021

...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Scattered to numerous thunderstorms are expected this afternoon and
evening. Some of these storms could become strong to severe with
damaging winds the primary severe threat, but large hail and an
isolated tornado are also possible. The storms will also produce
heavy rainfall which may lead to localized flooding of low-lying and
poor drainage areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

An active weather pattern will continue over the region through much
of the week with periods of heavy rain expected bringing a threat of
of localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-196-199-204-205-021645-
West Carteret-East Carteret-Coastal Onslow-Ocracoke Island-
Hatteras Island-
1242 PM EDT Sun Aug 1 2021

...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING
SOUTH OF CAPE HATTERAS...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Severe Thunderstorm Watch.

Beach Hazards Statement.

Scattered to numerous thunderstorms are expected this afternoon and
evening. Some of these storms could become strong to severe with
damaging winds the primary severe threat, but large hail and an
isolated tornado are also possible. The storms will also produce
heavy rainfall which may lead to localized flooding of low-lying and
poor drainage areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

An active weather pattern will continue over the region through much
of the week with periods of heavy rain expected bringing a threat of
of localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 1, 1:52 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
152 PM EDT Sun Aug 1 2021

NCZ090-091-011845-
Lenoir-Duplin-
152 PM EDT Sun Aug 1 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LENOIR AND NORTHERN
DUPLIN COUNTIES...

At 151 PM EDT, a strong thunderstorm was located near Mount Olive,
moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Kinston, La Grange, Mount Olive, Deep Run, Beautancus, Albertson,
Pink Hill, Calypso and Sandy Bottom.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3519 7816 3518 7808 3519 7805 3519 7802
      3518 7798 3517 7797 3517 7793 3515 7789
      3516 7789 3518 7784 3534 7782 3528 7752
      3514 7756 3504 7771 3513 7817
TIME...MOT...LOC 1751Z 278DEG 28KT 3523 7818

5
Local storm report, Aug 1, 2:26 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
226 PM EDT SUN AUG 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     4 SW FALKLAND           35.67N 77.57W
08/01/2021                   PITT               NC   TRAINED SPOTTER

            REPORTED LARGE TREE DOWN.

&&

TS
Local storm report, Aug 1, 2:35 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
235 PM EDT SUN AUG 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     MARINE TSTM WIND 2 SW JOCKEYS RIDGE STAT 35.94N 75.66W
08/01/2021  E60 MPH          AMZ231             NC   PUBLIC

            BOUY FROM WEATHERFLOW REPORTED 60 MPH WINDS
            ASSOCIATED WITH A STRONG T-STOMS.

&&

TS
Local storm report, Aug 1, 2:38 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
238 PM EDT SUN AUG 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     MARINE TSTM WIND 2 SW JOCKEYS RIDGE STAT 35.94N 75.66W
08/01/2021  E60 MPH          AMZ231             NC   BUOY

            CORRECTS PREVIOUS MARINE TSTM WIND REPORT
            FROM 2 SW JOCKEYS RIDGE STATE PARK. BOUY
            FROM WEATHERFLOW REPORTED 60 MPH WINDS
            ASSOCIATED WITH A STRONG T-STOMS.

&&

TS
Local storm report, Aug 1, 2:39 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
239 PM EDT SUN AUG 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     MARINE TSTM WIND 2 SW JOCKEYS RIDGE STAT 35.94N 75.66W
08/01/2021  M60 MPH          AMZ231             NC   BUOY

            CORRECTS PREVIOUS MARINE TSTM WIND REPORT
            FROM 2 SW JOCKEYS RIDGE STATE PARK. CORRECTS
            PREVIOUS MARINE TSTM WIND REPORT FROM 2 SW
            JOCKEYS RIDGE STATE PARK. BOUY FROM
            WEATHERFLOW REPORTED 60 MPH WINDS ASSOCIATED
            WITH A STRONG T-STOMS.

&&

TS
Local storm report, Aug 1, 3:03 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
303 PM EDT SUN AUG 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     4 SW FALKLAND           35.66N 77.55W
08/01/2021                   PITT               NC   TRAINED SPOTTER

            TRAINED SPOTTER FROM FIRE DEPT REPORTED
            MULTIPLE TREES DOWN ON SEVEN PINES RD.

&&

TS

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:29 AM EDTSpecial Marine WarningMHX61 min
Aug 1, 8:14 AM EDTSpecial Marine WarningMHX61 min
Aug 1, 8:29 AM EDTSpecial Marine WarningMHX46 min
Aug 1, 8:29 AM EDTSpecial Marine WarningMHX46 min
Aug 1, 9:14 AM EDTSpecial Marine WarningMHX46 min
Aug 1, 9:19 AM EDTSpecial Marine WarningMHX41 min
Aug 1, 9:29 AM EDTSpecial Marine WarningMHX31 min
Aug 1, 9:57 AM EDTSpecial Marine WarningMHX48 min
Aug 1, 9:59 AM EDTSpecial Marine WarningMHX10 min
Aug 1, 11:52 AM EDTSpecial Marine WarningMHX55 min
Aug 1, 11:58 AM EDTSpecial Marine WarningMHX72 min
Aug 1, 12:09 PM EDTSpecial Weather StatementMHXCurrituck36 min
Aug 1, 12:16 PM EDTSevere Thunderstorm WarningMHXDare44 min
Aug 1, 12:46 PM EDTSpecial Marine WarningMHX42 min
Aug 1, 1:03 PM EDTSevere Thunderstorm WarningMHXDare42 min
Aug 1, 1:08 PM EDTSpecial Marine WarningMHX97 min
Aug 1, 1:25 PM EDTSpecial Marine WarningMHX65 min
Aug 1, 1:49 PM EDTSpecial Weather StatementMHXGreene, Pitt56 min
Aug 1, 1:52 PM EDTSpecial Weather StatementMHXLenoir53 min
Aug 1, 2:02 PM EDTSevere Thunderstorm WarningMHXBeaufort, Martin, Pitt43 min
Aug 1, 2:26 PM EDTSevere Thunderstorm WarningMHXCraven, Duplin, Jones, Lenoir49 min
Aug 1, 2:41 PM EDTSevere Thunderstorm WarningMHXBeaufort, Hyde, Martin, Pitt49 min
Aug 1, 3:00 PM EDTSpecial Marine WarningMHX60 min
Aug 1, 3:21 PM EDTSevere Thunderstorm WarningMHXBeaufort, Dare, Hyde, Tyrrell, Washington39 min
Aug 1, 3:38 PM EDTSpecial Marine WarningMHX51 min
Aug 1, 3:54 PM EDTSpecial Marine WarningMHX66 min
Aug 1, 3:57 PM EDTSpecial Marine WarningMHX63 min
Aug 1, 3:57 PM EDTSevere Thunderstorm WarningMHXCarteret, Craven, Jones, Pamlico48 min
Aug 1, 4:05 PM EDTSpecial Weather StatementMHXDare, Hyde40 min
Aug 1, 4:53 PM EDTSpecial Marine WarningMHX59 min
Aug 1, 4:55 PM EDTSpecial Marine WarningMHX95 min
Aug 1, 4:57 PM EDTSpecial Marine WarningMHX93 min
Aug 1, 5:14 PM EDTSpecial Weather StatementMHXJones46 min
Aug 1, 5:38 PM EDTSpecial Marine WarningMHX67 min
Aug 1, 6:00 PM EDTSpecial Weather StatementMHXCarteret45 min
Aug 1, 6:35 PM EDTSpecial Marine WarningMHX55 min
Aug 1, 7:29 PM EDTSpecial Marine WarningMHX46 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.